# SDR ASAA2019031528669

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,591 hours, 13,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A310050
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV VENT HAS CORROSION ARROUND OUTER SKIN. GROUNDED - YES. REPAIRED LAV VENT SKIN CORROSION IAW SRM 53-70-01-2R-3 THIS IS A CATEGORY B REPAIR. INSPECTION THRESHOLD SET AT 50,000 TOTAL FLIGHT CYCLES WITH AN INTERVAL OF 5,000 CYCLES. SEE SRM 53-70-01-2R-3 FOR METHODSNOTE: DTI REQUIREMENTS ENTERED INTO FILEMAKER PRO PER REINSPECT REQUIREMENTS 74711 RTOWELL.
